# SDR CA010523020

- Difficulty date: April 24, 2001
- Submitted: May 25, 2001
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 3,096 hours
- Engine: Allsn 250C20B
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 369D23623
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 5,657 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON SHOP REPAIR OF THIS STABILIZER FOR SKIN CRACKS, DOUBLER CRACKS AND LOOSE RIVETS. IT WAS OBSERVED, THAT THE AFT SPAR IS CRACKED ALMOST ALL THE WAY THROUGH, 2.5 INCHES FROM THE INBOARD END. WE ALSO SUSPECT ANOTHER CRACK AT ANOTHER LOCATION ON THE SAME SPAR, BUT HAVE NOT CONFIRMED IT. THESE STABILIZERS HAVE JUST HAD THEIR RETIREMENT LIFE EXTENDED. THIS STABILIZER HAS BEEN REMOVED FROM SERVICE.
